# SDR DALA2024020401518

- Difficulty date: February 3, 2024
- Submitted: February 4, 2024
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 74,947 hours, 35,336 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Part number: UNKNOWN
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG WET SOCK ODOR ON DESCENT AT FLIGHT IDLE APPROACHING 10000 MSL TO THE GATE. ODOR DETECTED IN BOTH THE COCKPIT AND THE CABIN.  C/W NO GO ODI CHECKLIST. FOUND OIL LEAK AROUND APU INLET. PERFORMED GVI OF L+R ENG W/ NO LEAKS NOTED. C/W W/C 2100-2005 UP TO STEP 24. RAN BOTH ENG W/ NO ODOR IN CABIN.(007964DB) C/W W/C 0550-2002. STILL NEED W/C 2100-2005 STEPS 25/28/30.(007964DB) W /C 2100-2005 C/W. RECIRC FILTERS R/R PER AMM 21-21 (TW 829224) ALL NO GO ODI STEPS C/W, A/C OK FOR SERVICE. (LP: 5401192) APU REPLACED ON LP: 5401194.  ENGINE REPLACED ON LP: 5545803 & 0187634
